# SDR SWAA2022041292296

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 46,227 hours, 27,617 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG CENTER DOOR STIFFENER IS CRACKED L=.300 LOCATED FWD OF LOWER FWD ATTACH BRACKET 5.2 UP FROM BOTTOM OF DOOR INNER DOOR REMOVED SERVICEABLE PER CDL REQUIREMENTS.SENT EMAIL TO ED 04/07 / [01] OK TO CONTINUE CDL 32-10-3 AUTHORIZATION # 57865;[02] LEFT MLG CENTER AND INNER GEAR DOORS REMOVED PER CDL
